# SDR SWIA202055732

- Difficulty date: December 11, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200265
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 CORRODED BETWEEN STGR20R AND STGR21R.   (C-CHECK) RO 2/1/2021   REMOVED DAMAGED FRAME AND INSTALLED NEW SERVICEABLE FRAME AT FS 310 BETWEEN STGR20R AND STGR21R IAW CRJ-200 SRM 51-42-06, 51-40-11 AND 51-42-21 REV 38 DATED 10 JULY 2019 AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. PART FOR PART REPLACEMENT, . REFERENCED DRAWING 601R32002 FOR FASTENER CALL OUT.  NO WEIGHT CHANGE PART FOR PART REPLACEMENT.
